# SDR 97ZZZX3862

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45434
- Make and model: Cessna 150M
- Aircraft serial: 15076917
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR, WS 40, BENT AND CRACKED.  LOG RESEARCH SHOWS INCIDENT 2 YEARS PRIOR.  WING CORROSION WAS VISABLE AT A GLANCE.
